MathSciNet Relay Station
MathSciNet bibliographic data
MR792411 33A30 (65D15)
Mehlum, Even; Wimp, Jet Spherical curves and quadratic relationships for special functions. J. Austral. Math. Soc. Ser. B 27 (1985), no. 1, 111–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement